# SDR UIEA200800329

- Difficulty date: October 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE L/E PANEL AT ILES 328.5 HAS A PREVIOUS REPAIR AREA 7.0 BY 6.0 INCHES DISBONDING AND CRACKING.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-40-09, FIG 18, SHEETS 2 AND 5, PREPREG 250 DEGREE F CURE IAW SRM 51-40-12.  ALSO, REF EO NR 4757A465.
